Adaptive independence samplers

Keith, Jonathan, Kroese, Dirk, & Sofronov, George (2008) Adaptive independence samplers. Statistics and Computing, 18(4), pp. 409-420.

View at publisher

Impact and interest:

17 citations in Scopus
15 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 30718
Item Type: Journal Article
Refereed: Yes
Keywords: Markov Chain Monte Carlo, Generalized Markov Sampler, Adaptive Methods, Cross-Entropy, Comparative Genomics
DOI: 10.1007/s11222-008-9070-2
ISSN: 0960-3174
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 12 Feb 2010 12:45
Last Modified: 29 Feb 2012 13:43

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page